MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number TECT1510ADP2R
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fatigue (1849); Fever (1858); Pain (1994); Injury (2348); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment.It was reported that after a procedure where this device was implanted, the patient experienced an unspecified adverse outcome.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment.It was reported that after a hernia procedure where this device was implanted, the patient experienced mildly enlarged mesenteric lymph node, aches, pains, random bouts of fever, high blood pressure (for the first time in his life), an unexplained nerve/burning pains in his testicles and groin, and a sharply diminished libido.Plaintiff has, since early 2018, lost 10-15 pounds for no apparent reason and has a decreased appetite.Plaintiff has also experienced back pain and fatigue.After the original procedure, additional potentially related procedures were performed, including revision.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment.It was reported that after a right inguinal hernia repair procedure where this device was implanted, the patient experienced mildly enlarged mesenteric/periaortic/iliac lymph nodes,aches, pains, random bouts of fever, high blood pressure (for the first time in his life), burning pains in his testicles/groin, and a sharply diminished libido.Plaintiff has, since early 2018, lost 10-15 pounds and has a decreased appetite.Plaintiff has also experienced back pain and fatigue.After the original procedure, additional potentially related procedures were performed, including revision.

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
MDR Report Key7511836
Report Number9615742-2018-01136
Device Sequence Number11111674
Product Code FTL
UDI-Device Identifier10884521180215
UDI-Public10884521180215
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K982532
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Attorney
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 10/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2018
Device Model NumberTECT1510ADP2R
Device Catalogue NumberTECT1510ADP2R
Device Lot NumberSNJ0071X
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/18/2018
Supplement Date Received by Manufacturer06/20/2018
07/27/2018
08/08/2018
08/08/2018
Initial Report FDA Received Date05/14/2018
Supplement Report FDA Received Date07/10/2018
08/08/2018
10/04/2018
10/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;